BIROn - Birkbeck Institutional Research Online

    Lengths of involutions in coxeter groups

    Perkins, Sarah and Rowley, P. (2004) Lengths of involutions in coxeter groups. Journal of Lie Theory 14 (1), pp. 69-71. ISSN 0949-5932.

    Full text not available from this repository.

    Abstract

    Let t be an involution in a Coxeter group W. We determine the minimal and maximal (in the case of finite W) length of an involution in the conjugacy class of t.

    Metadata

    Item Type: Article
    Additional Information: Perkins is the maiden name of Sarah Hart.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 30 Jun 2020 09:54
    Last Modified: 30 Jun 2020 09:57
    URI: https://eprints.bbk.ac.uk/id/eprint/32405

    Statistics

    Downloads
    Activity Overview
    0Downloads
    34Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item